Drinking alot of water will increase your blood pressure true but you will also lose alot of sodium while perspiring. While you lose more sodium, you also tend to lose more water. This may increase blood osmolarity and therefore lower blood pressure. This will also depend on the temperature and why you are perspiring. With high temp. you lose more solutes and water. Thus lowering your BP. In the winter you wouldn't sweat much. Sweating is a means for compensating for the neg balance generated by water and thus hi blood pressure. Losing more sodium may be helpful, but it doesn't solve the problem since water follows causing no net change.
Hahaha ...wow i didnt know that ..maybe its true , i will check on that one ....wow sounds so not true , but who know iam just a model without any doctor Degree ....
SWEATING......GADD!! God forgive us ....water...
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My blood pressure was 160 over 90 yesterday morning and last night was 164 over 80 then 125 over 78 and then this morning it is 131 over 75. Can caffeine or anxiety cause to shoot up like it did yesterday? (Had two espressos on an empty stomach in the AM which I never do.) I was also in an oral surgeon s office for the first reading. I am 5 7 , 126 lbs. female, mid fifties, eat low salt diet, no red meat, exercise and drink lots of water and normally, green tea.
Hi I m 28 years old last night for the first time after eating my dinner I went sit at my computer desk and after a Lil while I started to feel really hot and my hands and feet started to sweat and also I couldn t breath easy and my eyes was trembling and I felt like I was going to faint I went and check my BP and I had 156/96 with I think pulse 100 and it last for a long minute I had to laydown take long deep breath in and out.. Took an anxiety pill to calm me down to see if could help bring the pressure down and after hours everything went back to normal.. I forgot to say that I been having headaches for the past 3days and I thought was sinus or just normal headaches .. Should I go to the ER ? Or is it Normal ? Never had no BP problem in my whole life.. This morning I checked I have 119/80 pulse 93 still Lil headache n dizziness but ok...? Should I take water pills? I don t eat junks, I quit smoking 5 years ago, I don t drink my life pretty healthy.. Just lack of sleep and maybe alot stress (financial problems) and families problems ) I would like to have an answer.. Thank you
I cough up mucus everyday for a few years now I have high blood pressure and it seem to me like it started 6 month after I started take atenolol 50 mg since 2010 I also had teeth ache a lot in my life sore gums dry mouth lately the mucus has been getting thicker I spite it up more then I cough it up when ever I get sick I lose my voice and I get a sore throat. I also get a lot of heart burn and after I eat I seem to spit up more I drink lots of water I really not sure what going on I need help I hate this every day of my life
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...